| Catalog Number |
00598603702 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Aseptic loosening (4883)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00576401551 - femoral component option for cemented use only size e left - (b)(6); 00596403210 - articular surface size ef 10 mm height use with plate 3 - (b)(6).G2: foreign country: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported by legal a patient underwent a left knee arthroplasty.Subsequently, a legal claim has been made due to pain and limited mobility.It was noted that the surgeon reported loosening via x-ray.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.